Paper published in a journal (Scientific congresses, symposiums and conference proceedings)
Local solutions of the generalized Dhombres functional equation in a neighbourhood of infinity
Tomaschek, Jörg; Reich, Ludwig
2014In ESAIM: Proceedings and Surveys, 46, p. 233-246
Peer Reviewed verified by ORBi
 

Files


Full Text
infinity_preprint.pdf
Author preprint (373.53 kB)
Request a copy

All documents in ORBilu are protected by a user license.

Send to



Details



Disciplines :
Mathematics
Author, co-author :
Tomaschek, Jörg ;  University of Luxembourg > Faculty of Science, Technology and Communication (FSTC) > Mathematics Research Unit
Reich, Ludwig
External co-authors :
yes
Language :
English
Title :
Local solutions of the generalized Dhombres functional equation in a neighbourhood of infinity
Publication date :
2014
Event name :
ESAIM:Proceedings and Surveys
Event date :
2014
Journal title :
ESAIM: Proceedings and Surveys
ISSN :
1270-900X
Publisher :
EDP Sciences, Les Ulis, France
Volume :
46
Pages :
233-246
Peer reviewed :
Peer Reviewed verified by ORBi
Available on ORBilu :
since 18 April 2016

Statistics


Number of views
40 (0 by Unilu)
Number of downloads
0 (0 by Unilu)

Bibliography


Similar publications



Contact ORBilu